Document Type: Research Paper

Authors

1 Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran.

2 Department of Mathematics, Garmsar Branch, Islamic Azad University, Garmsar, Iran.

Abstract

The aim of this paper is to introduce $n$-variables mappings which are cubic in each variable and to apply a fixed point theorem for the Hyers-Ulam stability of such mapping in non-Archimedean normed spaces. Moreover, a few corollaries corresponding to some known stability and hyperstability outcomes are presented.

Keywords

[1] T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan., 2 (1950), pp. 64-66.

[2] A. Bahyrycz, K. Cieplinski and J. Olko, On Hyers-Ulam stability of two functional equations in non-Archimedean spaces, J. Fixed Point Theory Appl., 18 (2016), pp. 433-444.

[3] A. Bodaghi, Ulam stability of a cubic functional equation in various spaces, Mathematica, 55(2) (2013), pp. 125-141.

[4] A. Bodaghi, Cubic derivations on Banach algebras, Acta Math. Vietnam., 38(4) (2013) , pp. 517-528.

[5] A. Bodaghi, Intuitionistic fuzzy stability of the generalized forms of cubic and quartic functional equations, J. Intel. Fuzzy Syst., 30 (2016), pp. 2309-2317.

[6] A. Bodaghi, I.A. Alias and M.H. Ghahramani, Approximately cubic functional equations and cubic multipliers, J. Inequal. Appl., 53 (2011):53, doi:10.1186/1029-242X-2011-53.

[7] A. Bodaghi, S.M. Moosavi and H. Rahimi, The generalized cubic functional equation and the stability of cubic Jordan $*$-derivations, Ann. Univ. Ferrara, 59 (2013), pp. 235-250.

[8] A. Bodaghi, C. Park and O.T. Mewomo, Multiquartic functional equations, Adv. Difference Equ., 2019, 2019:312, https://doi.org/10.1186/s13662-019-2255-5

[9] A. Bodaghi and B. Shojaee, On an equation characterizing multi-cubic mappings and its stability and hyperstability, Fixed Point Theory, to appear, arXiv:1907.09378v2

[10] J. Brzdek and K. Cieplinski, A fixed point approach to the stability of functional equations in non-Archimedean metric spaces, Nonlinear Anal., 74 (2011), pp. 6861-6867.

[11] J. Brzdek and K. Cieplinski, Hyperstability and Superstability, Abstr. Appl. Anal., 2013, Art. ID 401756, 13 pp.

[12] K. Cieplinski, Generalized stability of multi-additive mappings, Appl. Math. Lett., 23 (2010), pp. 1291-1294.

[13] K. Cieplinski, On the generalized Hyers-Ulam stability of multi-quadratic mappings, Comput. Math. Appl., 62 (2011), pp. 3418-3426.

[14] P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184 (1994), pp. 431-436.

[15] K. Hensel, Uber eine neue Begrndung der Theorie der algebraischen Zahlen, Jahresber, Deutsche Mathematiker-Vereinigung, 6 (1897), pp. 83-88.

[16] D.H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci., U.S.A., 27 (1941), pp. 222-224.

[17] K.W. Jun and H.M. Kim, The generalized Hyers-Ulam-Russias stability of a cubic functional equation, J. Math. Anal. Appl., 274 (2002), no. 2, 267-278.

[18] K.W. Jun and H.M. Kim, On the Hyers-Ulam-Rassias stability of a general cubic functional equation, Math. Inequ. Appl., 6(2) (2003), pp. 289-302.

[19] A. Khrennikov, Non-Archimedean Analysis: Quantum Paradoxes, Dynamical Systems and Biological Models, Mathematics and its Applications, Vol. 427, Kluwer Academic Publishers, Dordrecht, 1997.

[20] M. Kuczma, An Introduction to the Theory of Functional Equations and Inequalities. Cauchy's Equation and Jensen's Inequality, Birkhauser Verlag, Basel, 2009.

[21] C. Park and A. Bodaghi, Two multi-cubic functional equations and some results on the stability in modular spaces, J. Inequal. Appl., 2020, 6 (2020).

[22] J.M. Rassias, Solution of the Ulam stability problem for cubic mappings, Glasnik Matematicki. Serija III., 36(1) (2001), pp. 63-72.

[23] J.M. Rassias, On approximately of approximately linear mappings by linear mappings, J. Funct. Anal., 46 (1982), pp. 126-130.

[24] Th.M. Rassias, On the stability of the linear mapping in Banach Space, Proc. Amer. Math. Soc., 72(2) (1978), pp. 297-300.

[25] S. Salimi and A. Bodaghi, A fixed point application for the stability and hyperstability of multi-Jensen-quadratic mappings, J. Fixed Point Theory Appl., (2020) 22:9, https://doi.org/10.1007/s11784-019-0738-3.

[26] S.M. Ulam, Problems in Modern Mathematics, Science Editions, Wiley, New York, 1964.

[27] T.Z. Xu, Stability of multi-Jensen mappings in non-Archimedean normed spaces, J. Math. Phys., 53, 023507 (2012); doi: 10.1063/1.368474.

[28] T.Z. Xu, Ch. Wang and Th.M. Rassias, On the stability of multi-additive mappings in non-Archimedean normed spaces, J. Comput. Anal. Appl., 18 (2015), pp. 1102-1110.

[29] S.Y. Yang, A. Bodaghi and K.A.M. Atan, Approximate cubic $*$-derivations on Banach $*$-algebras, Abstr. Appl. Anal., 2012, Art. ID 684179, 12 pp.

[30] X. Zhao, X. Yang and C.-T. Pang, Solution and stability of the multiquadratic functional equation, Abstr. Appl. Anal., 2013, Art. ID 415053, 8 pp.